# SDR SIMA20121029007

- Difficulty date: October 29, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N506AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10056
- Aircraft time: 24,972 hours, 18,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE CROSSBEAM AT FS 280.00 CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CROSSBEAM AT FS 280.00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
